MathSciNet Relay Station
MathSciNet bibliographic data
MR2371202 03D28 (03E25 03E35 03E45)
Chong, C. T.; Yu, Liang Maximal chains in the Turing degrees. J. Symbolic Logic 72 (2007), no. 4, 1219–1227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement